Couldn't find what you looking for?

TRY OUR SEARCH!

I was wondering if anyone could help me out with a little information.
About a week a go I had unprotected sex (bad idea, I know). About 45 hours later I took the Morning After Pill, and then the day after that, I started birth control pills for the first time as directed by my Dr.
Before I took the MA pill or started BC, I was supposed to get my period in about a week and a half. Now that I started BC I believe that my period is not supposed to come untill I finish my pack, which will be in 3 weeks.
So now my cycle is all messed up, and I am concerned that I will not really know when my "missed" period will be, if ,in fact, I got pregnant from the unprotected sex. I wasn't really worried about all of this untill my fiance started worrying and asking a lot of questions. I have headaches, swollen/tender breasts, fatigue, cramps, backpain,and cravings. I know that all are signs of early pregnancy, but could I really have them after only a week? Could all of that just be because of the birth control and morning after pill?
I just don't know when I will be able to take a pregnancy test to make sure since my cycle is probably all messed up now because of the Birth Control pills.
Also, one last thing....if I AM pregnant, will the morning after pill or the birth control that I've been taking harm the fetus?

Loading...

You were supposed to take the first birth control pill on the first day of your period. If you had followed instructions you wouldn't be in this pickle!!!! I strongly suggest you read the instructions through completely!

Having these symptoms just one week into pregnancy is rare.

I doubt that your symptoms are from a pregnancy, because its so early.
Because you have just started the birth control, its hormones will produce side effects such as nausea, fatigue etc. (as mentioned in the instructions you receive with your birth control) I am pretty much certain that this is the cause of your side effects, they will go away after a few weeks on the pill. Again, please read the instructions with your pills for more info!

If you HAVE gotten pregnant from the unprotected sex, a home pregnancy test will be accurate after 15 days after the unprotected sex, so you have a weeks wait until you can take a test still. It takes just over 2 weeks from the unprotected sex for pregnancy hormones (hCG) to rise to a detectable level on a test.

Studies have shown that Birth control/the MA pill does NOT harm the developing child, although once you know if you are pregnant, it is advisable to not take them as doctors simply haven't had the time or enough exstensive testing to completely rule out risks. But obviously, perfectly healthy babies are delivered when the mother took pills, so there is no significant or immediate problem.

You can keep taking them until your withdrawal bleed (in three weeks) -

You can take a home pregnancy test 15 days after you have unprotected sex, if your withdrawal bleed does not arrive after the week of placebos/pill free week, take another test.
Reply

Loading...

Thanks for your comment. I appreciate it a lot.
I did read the instructions, but my Dr. told me to start taking the pills the day after I took the morning after pill. I was merely going on what she told me.
Anyway, thank you again for your comment.
Reply

Loading...

Amazed that the moderator of this board can get away with being so rude to a poster!
o.O I am amazed that she took it so well.
Reply

Loading...

I did not say anything harsh to the girl, the only thing I said which could remotely be seen as rude was "You were supposed to take the first birth control pill on the first day"
which is true!

I am sorry if I offended the girl, but contraception has to be taken seriously, and giving a sugar coated delivery will hinder the firm message behind my post.

I am here to give the facts, not try and cheer up the poster.
Reply

Loading...

I don't think it was rude and I agree that you shouldn't sugar coat the facts, but bottom line is that you also do not know everything there is to know about the pill.. since many doctors tell their clients to start sometime mid cycle to reduce the chance of pregnancy during that time frame.. all it does is delay your period to the day its supposed to come based on the pill... so before you go ahead and say something that hasn't been the case in at least 5 to 6 years, maybe you should read up on your facts as well
Reply

Loading...

Hello. I have been taking the pill for almost 3 months now. The other day I had unprotected sex, only to remeber that I had forgoten to take my pill that day. I did rememeber to take it, but only hours and hours later. This sort of thing has happened before, and I have been okay in the past. But a few days after, I realized I was abnormaly sensitive and touchy. I even cried when my yoga class was canceled. This has never happened to me in my time taking the pill, and im worried that Im prego.

What Im curious about is this: If I were to stop taking my birth controll now, mid cycle, would I get my period? In other words, would I be able to know if I was pregnant 3 weeks ealier????
Please give me your feedback!
Reply

Loading...